# SDR DALA1037979864

- Difficulty date: December 5, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Chafed
- Location: Bs 794
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN CABIN CTR WING SECTION, STA 794, LBL15 SHEAR TIE TO FRAME IS CHAFED. REMOVED CHAFE FROM SHEAR TIE ORIG MAT .032", LOSS .022" FOUND TO BE OUT OF LIMITS IAW SRM 53-01. FABBRICATED NEW SHEAR TIE IAW SRM 51-10-2, INSTALLED NEW SHEAR TIE IAW SRM 51-30-2. P109.
